# SDR 99ZZZX2436

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6627W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820724
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Line
- Part number: M52874140110
- Condition: Failed
- Location: Rt Brake
- Part time: 3,398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN-UP IN PREPARATION FOR AN ANNUAL INSPECTION, THE RIGHT BRAKE LINE BLEW OUT AT THE MASTER CYLINDER CONNECTION.  DATE CODE ON HOSE WAS 12-64.
